MAUDE Adverse Event Report: SALTER LABS SALTER LABS; INFUSOR,REUSABLE,INFUSEIT 500 ML W/STOPCOCK

SALTER LABS SALTER LABS; INFUSOR,REUSABLE,INFUSEIT 500 ML W/STOPCOCK
Model Number ZIT-520-5
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pressure bag leaking pressure could delay or interrupt therapy.This is attached to an arterial line and can impact patient therapy.
 
Event or Problem Description
Infusor leaked air within 10 minutes of beginning use.
 
Event or Problem Description
Infusor leaked air within 10 minutes of beginning use.
 
Additional Manufacturer Narrative
The pressure bag leaking pressure could delay or interrupt therapy.This is attached to an arterial line and can impact patient therapy.Complaint confirmed by customer's photo of defect.Inventory inspection performed and no non-conformances were identified.The root cause is likely that not enough glue was used.Performed risk assessment and determined a severity rating of 6/10.Sent resolution to the customer.

Brand Name
SALTER LABS
Common Device Name
INFUSOR,REUSABLE,INFUSEIT 500 ML W/STOPCOCK
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17703794
Report Number3000219639-2023-00025
Device Sequence Number7510685
Product Code KZD
UDI-Device Identifier10607411916912
UDI-Public10607411916912
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZIT-520-5
Device Catalogue NumberZIT-520-5
Device Lot Number220700780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer08/07/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown